# SDR ABXA010183

- Difficulty date: April 18, 2001
- Submitted: April 23, 2001
- Operation: Air carrier
- Aircraft: N811AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46113
- Aircraft time: 58,054 hours, 25,895 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 57501481
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 24 IN LEFT MAIN LANDING GEAR WHEEL WELL HAS CORROSION ON UPPER SURFACE, BETWEEN STA 879 AND 902.
